Schulze-Hardy rule revisited

Trefalt, Gregor, Szilágyi, István, Borkovec, Michal: Schulze-Hardy rule revisited.
COLLOID AND POLYMER SCIENCE, 298 (8). pp. 961-967. ISSN 0303-402X (2020)

[img] Text
cps_2982020961.pdf - Published Version
Closed access: Repository staff only

Download (1MB) | Request a copy
Item Type: Article
Journal or Publication Title: COLLOID AND POLYMER SCIENCE
Date: 2020
Volume: 298
Number: 8
Page Range: pp. 961-967
ISSN: 0303-402X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 31385463
DOI id:
Date Deposited: 2020. Jul. 23. 11:28
Last Modified: 2020. Jul. 23. 11:28
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year